Skip to content Skip to navigation

Faculty

Lin Lin Associate Professor

Bio: 

Educational Background

  • PhD, Applied Mathematics, Nanjing Normal University (2015)
  • MA, Applied Mathematics, Nanjing Normal University (2006)
  • BA, Mathematical Education, Nanjing Normal University (2001)

 

Professional Experiences

  • September 2001 to present
  • School of Mathematical Sciences,Nanjing Normal University, Lecturer

 

Research

Research Interests

Stochastic  Partial  Differential  Equation

 

Research Projects

  •  Education Department of Jiangsu Province, 14KJB110016,
  • Qualitative Property Of Solutions For Stochastic Complex Ginzburg-Landau Type Equation, 2014.8-2016.12

 

Journal Articles

  1. Lin Lin, Lv Guangying, , Well-posedness and limit behaviors for a stochastic higher order modified Camassa-Holm equation, Stochastics and Dynamics, 2016, 16(6): 1-19.
  2. Gao Hongjun, , Chu Yajun, Global Solutions of 2-D Coupled Burgers-complex Ginzburg-Landau (Burgers-CGL) equations, Electronic  Journal  of  Differential Equations, 2015,2015:1-14 .
  3. Lin Lin, Existence and nonexistence of global solution to a mutualistic model with double fronts, Electronic  Journal  of  Differential Equations, 2015, 2015: 1-14.
  4. Lin Lin, ,  Solutions of Backward Stochastic Differential Equations Driven by Fractional Brownian Motions, Journal of nanjing normal university, 2015, 38(2): 14-21.
  5. Lin Lin, , Blow-up of solutions for the complex Ginzburg-Landau type equation, Far East Journal of Applied  Mathematics, 2007, 26(1): 1-12.

 

Contact

Telephone: +86-25-85891380-8654

Email:linlin@njnu.edu.cn